# SDR HEEA0011956

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: BSE206150G3
- Condition: Failed
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER NO PRESSURE INDICATION.  CAUSES THE GAUGE TO PEG TO ZERO SIDE ALL THREE PRESSURE BOTH ENGINES AND TRANS. INDICATOR ON SAME GAUGE.
